# SDR VNAA202204199991

- Difficulty date: April 19, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 26,419 hours, 20,120 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: SH67031355401
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.0 IS CORRODED FROM STR 26R TO STR 27.
